# SDR ASAA2021102136378

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,712 hours, 7,222 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO RESET SATCOM PER QRH 5.4 SATCOM LOCKIP CHECK LIST. GROUNDED - YES. VERIFIED SAT PROMPT IS PRESENT. REF. B737-900 FIM 23-15 TASK 801.
